Mathematical and Statistical Economics

Mathematical and Statistical Economics serves as an outlet for important, high quality, new research in both theoretical and applied economics. We welcome submissions in pure and applied theory, where economic ideas are developed rigorously using formal mathematical and statistical expression.
The primary objective of the journal is to provide a forum for high quality research in economics and related studies, which expresses new ideas using formal mathematical and statistical reasoning. These ideas may pertain to any field of economics or any school of economic thought. The journal also considers work revisiting well-known ideas provided they are expressed and developed in a novel way.

Editorial office e-mail: mse@m-hikari.com

Editor-in-Chief: Pascal Stiefenhofer, University of Exeter, Business School, UK

Papers submitted to Mathematical and Statistical Economics are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Mathematical and Statistical Economics are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Wanguwabo David Byamungu, Fulgence Nahayo, Louis Aime Fono, Moses M. Manene
      Statistic modeling for understanding the origin of the random effects in the tax revenues panel data system in DR-Congo: case of North-Kivu province
      Mathematical and Statistical Economics, Vol. 3, 2021, no. 1, 1-17

Pascal Stiefenhofer, Siddharth Kumar, Andros Gregoriou
      Pricing quanto forward and European options
      Mathematical and Statistical Economics, Vol. 2, 2020, no. 1, 17-27

Pascal Stiefenhofer, Ze Fu, Andros Gregoriou
      Pricing variance swaps with stochastic volatility
      Mathematical and Statistical Economics, Vol. 2, 2020, no. 1, 11-16

Mathematical and Statistical Economics

Bibliographic Information:

ISSN: 2683-0175

doi:10.12988/mse